Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 195, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 24, 2016, 8:59 PM CDT for Bates County, Cass County, Jackson County, Missouri; Johnson County, Miami County, Kansas. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2016, 8:59 PM CDT (01:59 UTC)
- Expired
- Aug 24, 2016, 9:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 90.0 mph
Counties Johnson County, KS, Miami County, KS, Bates County, MO, Cass County, MO, Jackson County, MO
The radar
The Pleasant Hill radar (KEAX), 37 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 8:59 PM CDT | TSTM WND DMG | Spring Hill, KS | DELAYED REPORT. LARGE PIECE OF PLYWOOD EMBEDDED INTO HOUSE SIDING. REPORT SUBMITTED VIA SOCIAL MEDIA. |
| Aug 24, 9:18 PM CDT | TSTM WND GST 73 | Stanley, KS | 73 MPH MEASURED GUST |
| Aug 24, 9:30 PM CDT | TSTM WND DMG | 4 Ne Drexel, MO | DELAYED REPORT VIA FACEBOOK, LARGE TREE DOWN, DAMAGE TO ROOF AND SIDE OF BARN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 4:51 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 849 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 8.1
The text
As transmitted.
617
WUUS53 KEAX 250159
SVREAX
KSC091-121-MOC013-037-095-250230-
/O.NEW.KEAX.SV.W.0195.160825T0159Z-160825T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CDT WED AUG 24 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS...
MIAMI COUNTY IN EAST CENTRAL KANSAS...
WESTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
NORTHWESTERN BATES COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 930 PM CDT
* AT 857 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPRING HILL TO NEAR LOUISBURG TO NEAR PAOLA TO NEAR
FONTANA...MOVING NORTHEAST AT 45 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...90 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...THERE HAVE BEEN MULTIPLE REPORTS OF 80 TO 90 MPH WINDS
ASSOCIATED WITH THIS LINE OF STORMS MOVING THROUGH
EASTERN KANSAS.
IMPACT...YOU ARE IN A LIFE-THREATENING SITUATION. FLYING DEBRIS
MAY BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE
HOMES WILL BE HEAVILY DAMAGED OR DESTROYED. HOMES AND
BUSINESSES WILL HAVE SUBSTANTIAL ROOF AND WINDOW DAMAGE.
EXPECT EXTENSIVE TREE DAMAGE AND POWER OUTAGES.
* LOCATIONS IMPACTED INCLUDE...
OVERLAND PARK...LEE'S SUMMIT...LEAWOOD...GRANDVIEW...BELTON...
RAYMORE...HARRISONVILLE...PAOLA...SPRING HILL...PECULIAR...
OSAWATOMIE...LOUISBURG...LAKE WINNEBAGO...DREXEL...CLEVELAND...
FREEMAN...FONTANA...LAKE ANNETTE...WEST LINE AND BUCYRUS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 3.
INTERSTATE 435 NEAR MILE MARKER 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS HAVE THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3896 9451 3880 9433 3868 9436 3843 9448
3839 9495 3850 9494 3862 9488 3873 9496
TIME...MOT...LOC 0157Z 245DEG 39KT 3876 9485 3867 9477 3856 9481 3842
9487
HAIL...1.00IN
WIND...90MPH
$$
CUTTER2 follow-up statements
496
WWUS53 KEAX 250203
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
903 PM CDT WED AUG 24 2016
KSC091-121-MOC013-037-095-250230-
/O.CON.KEAX.SV.W.0195.000000T0000Z-160825T0230Z/
JOHNSON KS-MIAMI KS-CASS MO-JACKSON MO-BATES MO-
903 PM CDT WED AUG 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN JOHNSON...MIAMI...WESTERN CASS...SOUTHWESTERN
JACKSON AND NORTHWESTERN BATES COUNTIES...
AT 903 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SPRING HILL TO 6 MILES WEST OF CLEVELAND TO NEAR
LOUISBURG TO FONTANA...MOVING NORTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
OVERLAND PARK...LEE'S SUMMIT...LEAWOOD...GRANDVIEW...BELTON...
RAYMORE...HARRISONVILLE...PAOLA...SPRING HILL...PECULIAR...
OSAWATOMIE...LOUISBURG...LAKE WINNEBAGO...DREXEL...CLEVELAND...
FREEMAN...FONTANA...LAKE ANNETTE...WEST LINE AND BUCYRUS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 3.
INTERSTATE 435 NEAR MILE MARKER 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3896 9451 3880 9433 3868 9436 3843 9448
3839 9495 3850 9494 3862 9488 3873 9496
TIME...MOT...LOC 0203Z 245DEG 39KT 3878 9479 3869 9471 3858 9475 3844
9481
HAIL...1.00IN
WIND...70MPH
$$
CUTTER921
WWUS53 KEAX 250221
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
921 PM CDT WED AUG 24 2016
KSC091-121-MOC013-037-095-250230-
/O.CON.KEAX.SV.W.0195.000000T0000Z-160825T0230Z/
JOHNSON KS-MIAMI KS-CASS MO-JACKSON MO-BATES MO-
921 PM CDT WED AUG 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN JOHNSON...EASTERN MIAMI...WESTERN CASS...
SOUTHWESTERN JACKSON AND NORTHWESTERN BATES COUNTIES...
AT 920 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GRANDVIEW TO NEAR BELTON TO NEAR LAKE ANNETTE TO
NEAR DREXEL...MOVING NORTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 9:18 PM 73 MPH WIND WAS
MEASURED IN SOUTHERN OVERLAND PARK.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
OVERLAND PARK...LEE'S SUMMIT...LEAWOOD...GRANDVIEW...BELTON...
RAYMORE...HARRISONVILLE...PECULIAR...LOUISBURG...LAKE WINNEBAGO...
DREXEL...CLEVELAND...FREEMAN...LAKE ANNETTE...WEST LINE...
STANLEY AND STILLWELL.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 3.
INTERSTATE 435 NEAR MILE MARKER 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS THE WARNED AREA. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3896 9451 3880 9433 3868 9436 3843 9448
3841 9468 3853 9473 3870 9468 3886 9471
TIME...MOT...LOC 0220Z 245DEG 39KT 3885 9459 3876 9451 3865 9455 3851
9461
HAIL...1.00IN
WIND...70MPH
$$
CUTTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 6:48 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Aug 24, 6:48 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
648 PM CDT WED AUG 24 2016
.Discussion...
Issued at 327 PM CDT WED AUG 24 2016
Well-advertised cold front is currently draped across southeastern NE
into west-central IA, aiding in blossoming up convection. Out ahead
of the frontal boundary, residing within the warm sector is this
forecast area. Despite showers and cloud cover that has persisted
throughout much of the day, plentiful instability is available and
coincides with increasing 0-6km shear values. Additionally, ample
moisture has been pooling in with PWATs approaching 2 inches, perhaps
exceeding the 2 inch mark by later this evening. LL lapse rates have
been much better today as compared to yesterday across the southern
half of the forecast area. To bring it all together, severe threat
looks to be on track to pan out this afternoon into the evening hours
with the primary hazard continuing to be gusty to damaging winds.
Hail and perhaps a brief tornado cannot be ruled out, with hail found
in any stronger storm that may develop and be able to maintain a
decently organized updraft.
As the sun sets and diurnal heating is lost, the severe threat could
persist into the late evening hours but overall, the event will
transition into more of a hydro situation that bears watching. As
aforementioned, PWAT values are more than sufficient to allow for
efficient rain producers and combining the available moisture with
training of storms yields the opportunity for locations to experience
flooding issues, despite the relatively high flash flood guidance for
many locations. Parallel flow riding over the front as it slows and
eventually stalls will allow for continued firing of convection over
the same locations tonight. Models have been trending further
southward with the bullseye and given the current observational
trends, have agreed with this assessment, thereby prompting the Flash
Flood Watch to be expanded to include the KC metro area. Much of the
main activity should diminish by sunrise Thursday as the nocturnal
LLJ winds down, although showers and storms may very well persist
into the mid-morning hours.
For the remainder of the forecast period, it continues to remain
unsettled looking with perhaps another round of moderate to heavy
rainfall to happen tomorrow night. Ridging to the south and east is
allowing for perturbations to ride its periphery right across the
local region and southerly to southwesterly flow to allow for a
continued source of moisture advecting in. Temperatures throughout
the rest of the week into next week look to remain near normal for
this time of year with the coolest day forecast for Friday behind the
front that'll wash out to the south of the area.
&&
.Aviation...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 645 PM CDT WED AUG 24 2016
Expecting a large area of strong convection with heavy rains to
affect northern and west central MO and eastern KS this evening into
early Thursday morning. As the storms congeal expect widespread MVFR
ceilings/visibilities with the stronger storms as well as brief
periods of IFR ceilings. The convection should weaken as it exits
into northeast and east central MO by the pre-dawn hours.
Widespread VFR ceilings likely in the 6-8K ft range should govern
most of the morning into the afternoon hours with scattered
convection ramping up over east central KS and west central MO during
the latter portion of the afternoon.
&&
.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch through Thursday morning for KSZ025-102>105.
MO...Flash Flood Watch through Thursday morning for MOZ001>008-
011>017-020>025-028>033-037.
&&
Discussion...lg
Aviation...MJHazardous weather outlook, Aug 24, 5:54 AM CDT, 15 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 554 AM CDT WED AUG 24 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-251100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 554 AM CDT WED AUG 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS MOVE INTO THE AREA TODAY WITH STORMS PERSISTING INTO THE OVERNIGHT HOURS. THERE IS A THREAT OF SEVERE WEATHER WITH THE STORMS TODAY AND TONIGHT MAINLY NORTH OF THE MISSOURI RIVER. STRONG WINDS...HEAVY RAIN...AND FLOODING ARE THE PRIMARY HAZARDS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE REGION THURSDAY...LASTING THROUGH THE END OF THE WEEK AND INTO THE WEEKEND.THE PROLONGED NATURE OF THIS PERIOD OF STORMS WILL INCREASE FLOODING CONCERNS EACH DAY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Aug 24, 7:50 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
750 PM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL 2 S GRANDVIEW 38.86N 94.53W
08/24/2016 M1.75 INCH JACKSON MO TRAINED SPOTTER
GOLF BALL HAIL HWY 71 AND 151
&&
APIETRYCLocal storm report, Aug 24, 7:59 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
759 PM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 2 E OLATHE 38.89N 94.78W
08/24/2016 M1.00 INCH JOHNSON KS EMERGENCY MNGR
QUARTER SIZE HAIL
&&
APIETRYCLocal storm report, Aug 24, 8:05 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
805 PM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 5 NE SPRING HILL 38.79N 94.76W
08/24/2016 E1.00 INCH JOHNSON KS PUBLIC
SOCIAL MEDIA REPORT. DIME TO QUARTERS MEASURED.
0736 PM HAIL 2 S GRANDVIEW 38.86N 94.53W
08/24/2016 M1.75 INCH JACKSON MO TRAINED SPOTTER
GOLF BALL HAIL HWY 71 AND 151
0736 PM TSTM WND GST 2 S OLATHE 38.86N 94.81W
08/24/2016 M75.00 MPH JOHNSON KS TRAINED SPOTTER
0737 PM HAIL 5 SSW RENO 38.98N 95.16W
08/24/2016 M2.50 INCH LEAVENWORTH KS STORM CHASER
PING PONG TO TENNIS BALL HAIL ON I-70
0755 PM HAIL 2 E OLATHE 38.89N 94.78W
08/24/2016 M1.00 INCH JOHNSON KS EMERGENCY MNGR
QUARTER SIZE HAIL
&&
APIETRYCLocal storm report, Aug 24, 8:10 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
810 PM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG OLATHE 38.89N 94.81W
08/24/2016 JOHNSON KS EMERGENCY MNGR
TREES AND POWER POLES BLOWN DOWN AT HWY 169 AND 159TH.
&&
APIETRYCLocal storm report, Aug 24, 8:19 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
819 PM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FUNNEL CLOUD 4 N PLEASANT HILL 38.84N 94.27W
08/24/2016 JACKSON MO NWS EMPLOYEE
VIEWED FROM THE NWS OFFICE
&&
APIETRYCLocal storm report, Aug 24, 8:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
849 PM CDT WED AUG 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST 8 N PLEASANT HILL 38.90N 94.27W
08/24/2016 E65 MPH JACKSON MO NWS EMPLOYEE
NUMEROUS SMALL TO MEDIUM BRANCHES DOWN.
&&
APIETRYCThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:12 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 33 min |
| Aug 24, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 49 min |
| Aug 24, 7:27 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 48 min |
| Aug 24, 7:34 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 41 min |
| Aug 24, 7:40 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 35 min |
| Aug 24, 8:00 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry, Nodaway | 30 min |
| Aug 24, 8:14 PM CDT | Tornado Warning | EAX | Cass, Jackson, Johnson, Lafayette | 31 min |
| Aug 24, 8:16 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 29 min |
| Aug 24, 8:37 PM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 5 hr |
| Aug 24, 8:40 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 35 min |
| Aug 24, 9:06 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 39 min |
| Aug 24, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette, Ray | 32 min |
| Aug 24, 9:31 PM CDT | Special Weather Statement | EAX | Caldwell | 29 min |
| Aug 24, 9:40 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Johnson, Lafayette, Pettis, Saline | 50 min |
| Aug 24, 9:44 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston, Ray | 31 min |
| Aug 24, 10:00 PM CDT | Special Weather Statement | EAX | Johnson, Lafayette | 30 min |
| Aug 24, 10:15 PM CDT | Tornado Warning | EAX | Chariton, Howard, Saline | 30 min |
| Aug 24, 10:28 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 32 min |
| Aug 24, 10:39 PM CDT | Special Weather Statement | EAX | Saline | 51 min |
| Aug 24, 11:00 PM CDT | Special Weather Statement | EAX | Randolph | 30 min |
| Aug 25, 4:57 AM CDT | Areal Flood Advisory | EAX | Jackson | 6 hr |
| Aug 25, 10:23 AM CDT | Special Weather Statement | EAX | DeKalb | 37 min |
| Aug 25, 2:41 PM CDT | Flash Flood Watch | EAX | Bates, Cass, Clay, Henry, Jackson, Johnson and 3 more | 16 hr |
| Aug 24, 7:19 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 41 min |
| Aug 24, 7:55 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth | 35 min |
| Aug 24, 8:33 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 27 min |
| Aug 25, 9:03 AM CDT | Special Weather Statement | EAX | Atchison, Doniphan | 27 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.